Window scaling in one-dimensional maps

Share/Save/Bookmark

Post, T. and Capel, H.W. and Weele van der, J.P. (1989) Window scaling in one-dimensional maps. Physics Letters A, 136 (3). pp. 109-113. ISSN 0375-9601

[img]
Preview
PDF
458Kb
Abstract:We describe both the internal structure and the width of the periodic windows in one-dimensional maps, by considering a universal local submap. Both features are found to depend only on the order of the extremum of this submap. Moreover, we discuss how the windows are grouped in accumulating families, and we calculate the scaling of the widths within these families.
Item Type:Article
Copyright:© 1989 Elsevier
Research Group:
Link to this item:http://purl.utwente.nl/publications/70561
Official URL:http://dx.doi.org/10.1016/0375-9601(89)90188-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page